# SDR CA041102002

- Difficulty date: November 2, 2004
- Submitted: March 3, 2005
- Operation: General aviation
- Make and model: Hughes 269C1
- Aircraft time: 4,200 hours
- Engine: Lyc HO360C1A
- System (JASC): 6330 · Main Rotor Transmission Mount
- Part: Carriage
- Part number: 269A5193001
- Condition: Cracked
- Location: M/R Transmission
- Component: Transmission
- Component part number: 269A517223
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED 4200 HR O/H THE ABOVE DESCRIBED CARRIER WAS FOUND TO HAVE 3 CRACKS AT 3 SEPARATE LOCATIONS IN THE CARRIER TO COUPLING MOUNTING HOLE LOCATIONS.  THESE CRACKS WERE DETECTED DURING FLUORESCENT PENETRANT INSPECTION.  FOR THE FUTURE A MIDLIFE INSPECTION MAY BE AN OPTION TO DETECT THESE CRACKS, AS THIS AREA HAS BEEN PRONE TO CRACKS IN THE PAST.
